# SDR DALA2016042903425

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON UPPER LOWER SURFACE AT CONTROLTAB AT LT ELEVATOR.  LT ELEVATOR CONTROL TAB WAS REPLACED AND INSTALLED IAW AMM 27-30-03-201.
